# SDR DU4R2007076

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 140N27514
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R-1 DOOR LOWER GATE GIRT BAR CRANK PUSH ROD.  REPAIRED BY REMOVING CORRODED ROD, ADJUSTED AND INSTALLED NEW ROD P/N 140N2751-4 ON GIRT BAR MECHANISM IAW CMM 52-11-05.
